# SDR ASAA2022072739250

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 54,230 hours, 16,005 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16N1NF
- Condition: Faulty
- Location: E/E Rack E1
- Part time: 54,253 hours, 16,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AT LEVEL FLIGHT, 5100 FEET, 210 KTS, FLAPS UP THE AUTOPILOT STARTED TRIMMING NOSE UP AND THEN NOSE DOWN. ABOUT 10 TO 20 SECONDS IT OCCURRED AGAIN. IT CONTINUED TO DO THIS WITH FLAPS 1 AND 5. AFTER DISCONNECTING THE AUTOPILOT THE NOSE UP AND NOSE DOWN TRIM STOPPED. THE STABILIZER TRIMMMED, NEVER RAN AWAY AND WE HAD FULL CONTROL OF THE ELECTRIC TRIM. GROUNDED - YES. DFCS BITE TEST FAULT HISTORY HAS NUMEROUS "SPD TRIM WARN" FAULTS FOR SYSTEM B, NO FAULTS SYSTEM A, THE FAULT CODE IS 22-11323. DFCS BITE TEST FAULT HISTORY CALLS OUT FCC-B. REMOVED FCC B COMPUTER PER B737-800 AMM 22-11-33-000-801. INSTALLED FCC B PER AMM 22-11-33-400-801. ACCOMPLISHED DFCS LRU REPLACEMENT TEST PER AMM 22-11-33-400-801 PARA I LRU REPLACEMENT TEST PASSED. ALSO ACCOMPLISHED DFCS LAND VERIFY TEST PER AMM 22-11-00/201 DFCS LAND VERIFY PASSED.
